CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 59 Number 6 (Dec 2007)

Looking for a printed back issue?
Page  
Contents
1121 
  Meromorphic Continuation of Spherical Cuspidal Data Eisenstein Series
Alayont, Feryâl
1135 
  Sobolev Extensions of Hölder Continuous and Characteristic Functions on Metric Spaces
Björn, Anders; Björn, Jana; Shanmugalingam, Nageswari
1154 
  $k(n)$-Torsion-Free $H$-Spaces and $P(n)$-Cohomology
Boardman, J. Michael; Wilson, W. Stephen
1207 
  $H^p$-Maximal Regularity and Operator Valued Multipliers on Hardy Spaces
Bu, Shangquan; Le, Christian Merdy
1223 
  Calderón--Zygmund Operators Associated to Ultraspherical Expansions
Buraczewski, Dariusz; Martinez, Teresa; Torrea, José L.
1245 
  On Gap Properties and Instabilities of $p$-Yang--Mills Fields
Chen, Qun; Zhou, Zhen-Rong
1260 
  Generic Extensions and Canonical Bases for Cyclic Quivers
Deng, Bangming; Du, Jie; Xiao, Jie
1284 
  On Effective Witt Decomposition and the Cartan--Dieudonn{é Theorem
Fukshansky, Lenny
1301 
  Strichartz Inequalities for the Wave Equation with the Full Laplacian on the Heisenberg Group
Furioli, Giulia; Melzi, Camillo; Veneruso, Alessandro
1323 
  On a Conjecture of Jacquet, Lai, and Rallis: Some Exceptional Cases
Ginzburg, David; Lapid, Erez
1341 
  Author Index - Index des auteurs
2007, for 2007 - pour

© Canadian Mathematical Society, 2015 : https://cms.math.ca/